# SDR UALA2009072702222

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 32,786 hours, 4,135 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT SEAT 15D FWD AND AFT LIGHT ASSY'S.  SECURED CONNECTOR, OPS CHECKS NORMAL.
